# SDR DALA1233450665

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 69,679 hours, 32,091 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED DAMAGE TO THE NR 1 THRUST REVERSER ON THE TRAILING EDGE APPROXIMATELY 9 O'CLOCK POSITION.  PERFORMED REPAIR AND INSPECTED PER SRM 54-31-01.
